# SDR CA160127006

- Difficulty date: January 26, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 45150340
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOMBARDIER WAS MADE AWARE THROUGH A COORDINATION MEMO THAT GEAR WEAR WAS OBSERVED ON A NUMBER OF AOA PROBES (P/N 45-150-340, C16258AA AND C16258AB) IN THE CRJ FLEET. ALL CRJ MODELS (200, 700, 900, 1000) ARE IMPACTED. THIS ISSUE AFFECTS THE ACCURACY OF THE AOA PROBE. MANUFACTURER HAS A CONTINUING AIRWORTHINESS PROJECT OPEN FOR THIS ISSUE
